Abstract:
Conditions of a solubility and assessment of solutions of an implicit differential equation with autoadjustable (that is depending on required function) argument deviation are received. Results about the covering displays of partially ordered spaces are used.
Keywords:
the implicit differential equation with autoadjustable deviation argument, Cauchy’s task, the covering display is ordered, differential inequality.
The work is partially supported by the Russian Fund for Basic Research (project № 17-41-680975).
Received: 13.04.2018
Bibliographic databases:
Document Type:
Article
UDC:517.988.6, 517.929, 517.922
Language: Russian
Citation:
I. D. Serova, A. A. Repin, “About existence and estimates of solutions of the implicit differential equation with autoadjustable deviation argument”, Tambov University Reports. Series: Natural and Technical Sciences, 23:123 (2018), 566–574
\Bibitem{SerRep18}
\by I.~D.~Serova, A.~A.~Repin
\paper About existence and estimates of solutions of the implicit differential equation with autoadjustable deviation argument
\jour Tambov University Reports. Series: Natural and Technical Sciences
\yr 2018
\vol 23
\issue 123
\pages 566--574
\mathnet{http://mi.mathnet.ru/vtamu59}
\crossref{https://doi.org/10.20310/1810-0198-2018-23-123-566-574}
\elib{https://elibrary.ru/item.asp?id=36452707}
Linking options:
https://www.mathnet.ru/eng/vtamu59
https://www.mathnet.ru/eng/vtamu/v23/i123/p566
This publication is cited in the following 2 articles:
T. V. Zhukovskaya, I. D. Serova, “On Estimates of Solutions of Boundary-Value Problems for Implicit Differential Equations with Deviating Argument”, J Math Sci, 2024
I. D. Serova, “Issledovanie kraevoi zadachi dlya differentsialnogo vklyucheniya”, Vestnik rossiiskikh universitetov. Matematika, 28:144 (2023), 395–405